Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

What type of drug would make you feel non-exsitent ?

What type of drug would make you feel non-exsitent ? I believe my ex-husband was druging me. How long would it stay in your system and what type of test do I need to prove this ?
Asked On : Fri, 15 Oct 2010
Answers:  7 Views:  475
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
He had to get the drug off the street, What could it be?
Answered: Fri, 15 Oct 2010
  User's Response
Can you please explain in street terms and how long does it stay in a persons systems
Answered: Fri, 15 Oct 2010
  User's Response
abuse has been reported no one believes me.
Answered: Fri, 15 Oct 2010
  User's Response
what type of doctor can I go and talk to about this?
Answered: Fri, 15 Oct 2010
  User's Response
A psychiatirst can help you with the delusions you are having . Blood tests can confirm the presense of any unwanted substance in it.
First one has to know what substance it is. Only then one can comment on its effects and how long they will last, till what time this drug remains in the body.
Answered: Fri, 15 Oct 2010
  User's Response
You can talk to a psychiatrist. He/she will decide what test should be conducted to find the presence & quantity of the drugs in body.Also thr treatment. But you need to go and PERSONALLY see one.
Answered: Sat, 23 Oct 2010
  User's Response
Hi It sounds as though you are scared that your ex has been doing this but there could be many reasons for the way you are feeling 1 reason could be because of the breakdown of your relationship these are often normal ways our bodies deal with stress I am more of the opinion this is what is occurring though i would also suggest you go to your local GP and ask for a tox screen to be done this should then put your mind at rest dont be afraid just do something for yourself so u are aware wether you have any real reason to feel this way i.e yes he is adding stuff to your food etc or No there isnt anything being added to your system and you can then get help for the way you are feelng
Take care
Sonya (RN)
Answered: Mon, 14 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor